Representation theorems for multi-valued (regular) L...-amarts.

Dinh Quang Luu

Mathematica Scandinavica (1986)

  • Volume: 58, page 5-22
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Luu, Dinh Quang. "Representation theorems for multi-valued (regular) L...-amarts.." Mathematica Scandinavica 58 (1986): 5-22. <>.

author = {Luu, Dinh Quang},
journal = {Mathematica Scandinavica},
keywords = {multivalued amarts; representation theorem; strong convergence},
pages = {5-22},
title = {Representation theorems for multi-valued (regular) L...-amarts.},
url = {},
volume = {58},
year = {1986},

AU - Luu, Dinh Quang
TI - Representation theorems for multi-valued (regular) L...-amarts.
JO - Mathematica Scandinavica
PY - 1986
VL - 58
SP - 5
EP - 22
KW - multivalued amarts; representation theorem; strong convergence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.